# SDR SIMA200526203

- Difficulty date: September 10, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 23 AND 25.  REMOVED THE CORROSION BY MAKING A CUTOUT.  FABRICATED A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB IC2005-145/4951 DATED SEPT 8, 2005.  (M)
